http://www.tu-ilmenau.de

Logo TU Ilmenau



Photo of the Contact Person
Contact Person

Prof. Dr. Michael Stiebitz

Head of Institute

Phone +49 3677 69-3633

Send email


INHALTE

Publications

Publications at the institute since 1990

Anzahl der Treffer: 1183
Erstellt: Mon, 01 Jun 2020 08:24:41 +0200 in 0.0606 sec


Labrousse, Jean-Philippe; Sandovici, Arian; Snoo, Henk; Winkler, Henrik
Closed linear relations and their regular points. - Ilmenau : Techn. Univ., Inst. für Mathematik, 2011. - Online-Ressource (PDF-Datei: 24 S., 290 KB). . - (Preprint. - M11,03)
http://www.db-thueringen.de/servlets/DocumentServlet?id=17546
Snoo, Henk; deWinkler, Henrik; Wojtylak, Michal
Zeros of nonpositive type of generalized Nevanlinna functions with one negative square. - Ilmenau : Techn. Univ., Inst. für Mathematik, 2011. - Online-Ressource (PDF-Datei: 31 S., 318,6 KB). . - (Preprint. - M11,02)
http://www.db-thueringen.de/servlets/DocumentServlet?id=17544
Harant, Jochen; Rautenbach, Dieter
Independence in connected graphs. - In: Discrete applied mathematics. - [S.l.] : Elsevier, Bd. 159 (2011), 1, S. 79-86

http://dx.doi.org/10.1016/j.dam.2010.08.029
Behrndt, Jussi; Möws, Roland; Trunk, Carsten
Eigenvalue estimates for singular left-definite Sturm-Liouville operators. - Ilmenau : Techn. Univ., Inst. für Mathematik, 2011. - Online-Ressource (PDF-Datei: 15 S., 379,8 KB). . - (Preprint. - M11,01)

The spectral properties of a singular left-definite Sturm-Liouville operator JA are investigated and described via the properties of the corresponding right-definite selfadjoint counterpart A which is obtained by substituting the indefinite weight function by its absolute value. The spectrum of the J-selfadjoint operator JA is real and it follows that an interval (a; b) \subset {\Bbb R}+ is a gap in the essential spectrum of A if and only if both intervals (-b;-a) and (a; b) are gaps in the essential spectrum of the J-selfadjoint operator JA. As one of the main results it is shown that the number of eigenvalues of JA in (-b;-a) [ (a; b) di ers at most by three of the number of eigenvalues of A in the gap (a; b); as a byproduct results on the accumulation of eigenvalues of singular left-definite Sturm-Liouville operators are obtained. Furthermore, left-definite problems with symmetric and periodic coefficients are treated, and several examples are included to illustrate the general results



http://www.db-thueringen.de/servlets/DocumentServlet?id=17288
Marx, Bernd; Vogt, Werner
Dynamische Systeme : Theorie und Numerik. - Heidelberg : Spektrum, Akad.-Verl., 2011. - XI, 436 S.. - Literaturverz. S. [423] - 428

Artmann, Sarah; Göring, Frank; Harant, Jochen; Rautenbach, Dieter; Schiermeyer, Ingo;
Random procedures for dominating sets in graphs. - In: The electronic journal of combinatorics. - [Madralin] : EMIS ELibEMS, ISSN 10778926, Volume 17 (2010), R102, Seite 1-15

https://doi.org/10.37236/374
Ilchmann, Achim; Logemann, Hartmut; Ryan, Eugene P.;
Tracking with prescribed transient performance for hysteretic systems. - In: SIAM journal on control and optimization. - Philadelphia, Pa. : Soc., ISSN 1095-7138, Bd. 48 (2010), 7, S. 4731-4752

http://dx.doi.org/10.1137/070691863
Artmann, Sarah; ,
Random procedures for dominating sets in bipartite graphs. - In: Discussiones mathematicae. - Warsaw : De Gruyter Open, ISSN 2083-5892, Bd. 30 (2010), 2, S. 277-288

https://doi.org/10.7151/dmgt.1494
Henning, Mike; Löwenstein, Christian; ,
Partitioning a graph into a dominating set, a total dominating set, and something else. - In: Discussiones mathematicae. - Warsaw : De Gruyter Open, ISSN 2083-5892, Bd. 30 (2010), 4, S. 563-574

https://doi.org/10.7151/dmgt.1514
Ilchmann, Achim; Mueller, Markus
Robustness of funnel control in the gap metric. - In: 2010 49th IEEE Conference on Decision and Control : (CDC) ; 15 - 17 Dec. 2010.. - Piscataway, NJ : IEEE, ISBN 978-1-4244-7746-3, (2010), S. 609-614

http://dx.doi.org/10.1109/CDC.2010.5718083